MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 4; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 4; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74022114
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/31/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that study no.: (b)(6) was revised due to excessive adhesion and lack of joint movement;.
 
Event or Problem Description
It was reported that the patient presented excessive ankylosis of right knee resulting in severe limited range of motion and development of scar tissue resulting in a closed manipulation.First mua (b)(6) 2016.Second procedure for this ae was an arthrosopic removal of lysis adhesions and a second mua on 23-sep-2016.As ae did not resolve, a full revision, except for patellar component was necessary.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A clinical evaluation was conducted and no relevant clinical medical information was provided to conduct a thorough medical assessment.Should any additional clinical information be provided this complaint will be re-assessed.A review of complaint history on the listed parts revealed no prior complaints for the listed batches with the same failure mode.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 4
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8560799
Report Number1020279-2019-01700
Device Sequence Number1586481
Product Code JWH
UDI-Device Identifier00885556169865
UDI-Public00885556169865
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/18/2025
Device Catalogue Number74022114
Device Lot Number15DM14161
Initial Date Received by Manufacturer 04/08/2019
Supplement Date Received by Manufacturer08/06/2019
08/06/2019
Initial Report FDA Received Date04/29/2019
Supplement Report FDA Received Date08/28/2019
10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;